advertisement
Question
Posted by: Nat | 2010-08-02

Irregular Period

Am 45 have high blood pressure - taking the pill.
Have had period for two weeks now what is going on?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I don't know. You will have to see your doctor. You should not be taking the Pill if you have high blood pressure though.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010-08-05

I don't know. You will have to see your doctor. You should not be taking the Pill if you have high blood pressure though.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement